MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703081
Medical Device Problem Codes Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
T was reported that a patient underwent a right ureteral metal stent placement.The guidewire was used to guide the catheter placement.During the procedure, it was found that the coating of the guidewire peeled off.The use was stopped, causing no impact on the patient.The procedure was completed with the original device and no patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a24 captures the reportable investigation results of sleeve detachment of device or device component.Block h11: upon receipt at our quality assurance laboratory, this sensor wire guidewire underwent a thorough analysis.The device was visually examined, and the reported observation could be confirmed.It was observed that the guidewire coating was peeled off in different sections and the sleeve did not return, showing evidence of sleeve detachment.It is related to the handling and manipulation of the device during procedure, also an excess of force applied to the device such as operational factors during their use could have cause these issues.All necessary inspection was performed to ensure the integrity of the device for its used.Based on the information available and investigation results, a conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22687749
Report Number2124215-2025-50286
Device Sequence Number15820920
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)280108(10)35582499
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703081
Device Catalogue Number670-308
Device Lot Number0035582499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale